# SDR FDEA201102230698

- Difficulty date: February 23, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Unknown
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA F-2900-146376 , HYD POWER- ENGINE STRUT FIREWALL HYD PRESS FITTING REPLACEMENT. (SB 757-29-0041).
